Existence theorems for singular integral equations with discontinuous operator
Differencialʹnye uravneniâ, Tome 5 (1969) no. 9, pp. 1642-1651
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_9_a10,
author = {V. G. Ogandzhanyan},
title = {Existence theorems for singular integral equations with discontinuous operator},
journal = {Differencialʹnye uravneni\^a},
pages = {1642--1651},
year = {1969},
volume = {5},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_9_a10/}
}
V. G. Ogandzhanyan. Existence theorems for singular integral equations with discontinuous operator. Differencialʹnye uravneniâ, Tome 5 (1969) no. 9, pp. 1642-1651. http://geodesic.mathdoc.fr/item/DE_1969_5_9_a10/